1. Take your Extreme to the next level with a free DDave mod kit!
    Dismiss Notice
  2. Interested in a popular vape? Short on time? Be sure to check out the Best Of threads for Plug-Ins and Portables.
    Dismiss Notice
  3. Is anyone older than lwien? Find out here.
    Dismiss Notice
  4. What does SSTB mean? See our glossary of acronyms.
    Dismiss Notice

Vaporizing causes severe paranoia after T-break...

Discussion in 'Ask FC' started by Pcpvapors, Dec 28, 2012.

  1. Stone__Man

    Stone__Man Member

    Messages:
    122
    Right on, my man, I wish you all the best Pcpvapors ;)

    Peace
     
  2. Pcpvapors

    Pcpvapors Well-Known Member

    Messages:
    907
    Well I successfully medicated today without becoming anxious or paranoid and I must say it feels great. I've been experiencing extreme muscle spasms without medicating and I will finally be able to rest without twitching.
     
    Roger D likes this.
  3. caseball2051

    caseball2051 Well-Known Member

    Messages:
    749
    glad to hear things improved for you.

    hopefully your positive vibes continue and that shit goes away.
     
  4. ictus

    ictus Well-Known Member

    Messages:
    158
    I think I need a T-break too. It seems like at night I try to use more and more, including QWISO and BHO. No matter how much I consume, it doesn't really make the "peak" much higher. but i've been waking up feeling a bit affected which is no bueno.
     
  5. shephurd

    shephurd I Am Watching The Stars

    Messages:
    12
    hmm i would not consider the equipment or cannabis being used but i would reflect on the current state of yourself. also slowly increase the amount of vapor being inhaled as too much at once after a t-break could be too much cause anxiety etc.
     
    Pcpvapors likes this.
  6. Pcpvapors

    Pcpvapors Well-Known Member

    Messages:
    907
    I actually believe this to be the sole cause.
     
    Roger D likes this.

Support FC, visit our trusted friends and sponsors